# SDR USAAD99034

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48144
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 0080004003
- Condition: Failed
- Location: E/E Compt
- Part time: 32,032 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT-SBN - FLT 753 - AFTER TAKEOFF, THE RIGHT MLG UNSAFE LIGHT ILLUMINATED WITH THE GEAR HANDLE UP.  THE LANDING WAS CYCLED BUT THE LIGHT REMAINED ON.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE PROXIMITY SENSING CONTROL BOX.  (M)
